# SDR ASAA2013081895833

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 25,931 hours, 7,815 cycles
- System (JASC): 2300 · Communications System
- Part: Computer
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INCOMING AUDIO DEAD.  ACFT GROUNDED. RESET SATCOM COMPUTER IAW TASK 23-15-00-23-801. OP CHECKS GOOD IAW TASK 23-15-00-730-801.
